# SDR SWAA2023100699535

- Difficulty date: September 12, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ANGLE LOC. AT CUT OUT ACCESS DOOR 414AR ON INBOARD FAN COWL ENGINE 1 2023-575345<[01] REPLACED SUPPORT ANGLE LOC. AT CUT OUT ACCESS DOOR 414AR ON INBOARD FAN COWL ENGINE 1 IAW GOODRICH AEROSTRUCTURES CMM 71-13-30 AND B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
